# SDR USAA000530

- Difficulty date: April 7, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .5 INCH, STATION 1016, LBL 15 FLOORBEAM.  INSTALLED REPAIR PER SRM 53-00-51 FIG 203.  (M)
